Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of J. L. Taylor


Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 53 (1975), 347-352
MSC: Primary 43A10
DOI: https://doi.org/10.1090/S0002-9939-1975-0382998-9
MathSciNet review: 0382998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be the structure semigroup of a measure algebra $ M(G)$ and $ K$ be the union of all maximal groups of $ S$. Taylor proposed the following problem: Are there L. C. A. groups $ G$ with nontrivial measures concentrated on $ K$? The purpose of this paper is to give a positive solution to this problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0382998-9
Keywords: Structure semigroup, measure algebra, Gel'fand transform, spectrum, symmetric
Article copyright: © Copyright 1975 American Mathematical Society